MathSciNet Relay Station
MathSciNet bibliographic data
MR877993 (88d:58036) 58F05 (70H99 82A25)
Janeczko, Stanisław Constrained Lagrangian submanifolds over singular constraining varieties and discriminant varieties. Ann. Inst. H. Poincaré Phys. Théor. 46 (1987), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement